# SDR WTAA960004

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120250
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Sensor
- Part number: 922AA2YA6P
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDD - LEFT FORWARD GEAR DOORS REMAINED OPEN AND LEFT 'A' RED INTRANSIT LIGHT REMAINED ILLUMINATED FOLLOWING GEAR RETRACTION ON DEPARTURE FROM STATION.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE ADJUSTED LEFT MAIN LANDNIG GEAR UPLOCK 'A' PROXIMITY SWITCH.  LANDING GEAR SYSTEM OPERATIONAL CHECK NORMAL DURING GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.  (M)
